Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 15 found articles
 
 
  Variational Problems with Symmetries: A Pfaffian System Approach
 
 
Title: Variational Problems with Symmetries: A Pfaffian System Approach
Author: Morando, Paola
Sammarco, Serena
Appeared in: Acta applicandae mathematicae
Paging: Volume 120 (2012) nr. 1 pages 255-274
Year: 2012
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 15 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands